# SDR AMTA200600375

- Difficulty date: June 1, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 579601
- Part serial: 001348
- Condition: Inoperative
- Location: Warning Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG LT ENG OH LP 1.  REMOVED AND REPLACED LOOP, LOOP 2 ASSY IAW AMM26-11-01.  OPS CHECK GOOD.  (K)
